# SDR REXA2016091001732

- Difficulty date: September 10, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 19,876 hours, 12,763 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670321034
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 25R FROM FS 333-FS 349 IS CORRODED.  CONTINUATION CARD 81519811, OP 194.  R & R STR AND SPLICE IAW SRMS 51-40-11-001-001-A01, 51-42-06-001-001-A01,  
51-40-06-001-001-A01, 51-42-21-001-001-A01.
